Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Right side of face has turned black. How can I get rid of this tan?

Hallo Dr. I am NK and 45 year old, I am a S/w Engg. since last six month i notice that the right side of my face turned black. perhaps due to direct sun stroke while driving in the day time. pl advice some medicine / creams to remove these black tans. However would like to tell you that I use Lakme Moisturizer regularly. Thanks.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi NK,
You have developed photopigmentation.
First thing that you should do is to prevent further photodamage. This can be done by wrapping cloth over the face or by using broad spectrum sunscreen. Oral photoprotective drugs can also be taken.
Moisturizer will not play any role in photopigmentation.
Already developed pigmentation can be treated by demelanising agents as advised by a dermatologist.
Dr.Ajit Singh
MD - Skin & VD
Answered: Tue, 30 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor